Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Antibiotic headaches

I was prescribed antibiotics for UTI. Last night around 7pm, I took my first dose. Not long after, I got a horrible headache. I laid down with my daughter and fell asleep. When I woke up about an hour later, I felt better. Now this morning  I took my second dose and have a headache again.

Anyone else get headaches with antibiotics? Should I call my Dr. to switch to a different brand?

Answer Question
 
CJM_SHM

Asked by CJM_SHM at 12:11 PM on Jun. 17, 2011 in Health

Level 15 (2,208 Credits)
Answers (2)
  • I've never had a reaction like that. You could just be getting headaches from the infection, but I honestly have NO idea. I would call your doc and ask
    Zakysmommy

    Answer by Zakysmommy at 1:03 PM on Jun. 17, 2011

  • You need to call the doctor. It could be the antibiotic or something else.
    tyfry7496

    Answer by tyfry7496 at 1:22 PM on Jun. 17, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN